# SDR 96UAL900247

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Girt Tube
- Part number: D30664105
- Condition: Worn
- Location: Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE REMOVED FOR OVERHAUL.  SLIDE HAD 3 HOLES ON THE LOWER SIDE OF THE GIRT INFLATION TUBE.  REPAIRED SLIDE PER VENDORS MANUAL.
